Theory of spherical functions on reductive algebraic groups over p -adic fields

Ichiro Satake

Publications Mathématiques de l'IHÉS (1963)

  • Volume: 18, page 5-69
  • ISSN: 0073-8301

How to cite

top

Satake, Ichiro. "Theory of spherical functions on reductive algebraic groups over $p$-adic fields." Publications Mathématiques de l'IHÉS 18 (1963): 5-69. <http://eudml.org/doc/103838>.

@article{Satake1963,
author = {Satake, Ichiro},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {group theory},
language = {eng},
pages = {5-69},
publisher = {Institut des Hautes Études Scientifiques},
title = {Theory of spherical functions on reductive algebraic groups over $p$-adic fields},
url = {http://eudml.org/doc/103838},
volume = {18},
year = {1963},
}

TY - JOUR
AU - Satake, Ichiro
TI - Theory of spherical functions on reductive algebraic groups over $p$-adic fields
JO - Publications Mathématiques de l'IHÉS
PY - 1963
PB - Institut des Hautes Études Scientifiques
VL - 18
SP - 5
EP - 69
LA - eng
KW - group theory
UR - http://eudml.org/doc/103838
ER -

References

top
  1. [1] A. BOREL, Groupes linéaires algébriques, Ann. of Math., vol. 64 (1956), pp. 20-82. Zbl0070.26104MR19,1195h
  2. [2] N. BOURBAKI, Éléments de Mathématique, Livre II : Algèbre, chap. 9, " Formes sesquilinéaires et formes quadratiques ", Hermann, Paris, 1959. Zbl0102.25503MR86j:13001
  3. [3] F. BRUHAT, Distribution sur un groupe localement compact et applications à l'étude des représentations des groupes p-adiques, Bull. Soc. Math. France, vol. 89 (1961), pp. 43-75. Zbl0128.35701MR25 #4354
  4. [4-5] F. BRUHAT, Sur les représentations des groupes classiques p-adiques I, II, Amer. J. Math., vol. 83 (1961), pp. 321-338, 343-368. Zbl0107.02504MR23 #A3184
  5. [6] C. CHEVALLEY, L'arithmétique dans les algèbres de matrices, Actualités Sci. et Ind., n° 323, Hermann, Paris, 1936. Zbl0014.29006JFM62.0102.01
  6. [7] C. CHEVALLEY, Théorie des groupes de Lie, III, Hermann, Paris, 1955. Zbl0068.02102
  7. [8] J. DIEUDONNÉ, La géométrie des groupes classiques, Ergebnisse der Math. und ihre Grenzgebiete, Springer, Berlin, 1955. Zbl0067.26104MR17,236a
  8. [9] M. EICHLER, Quadratische Formen und orthogonale Gruppe, Springer, Berlin-Göttingen-Heidelberg, 1952. Zbl0049.31106MR14,540a
  9. [10] I. M. GELFAND - M. A. NEUMARK, Unitäre Darstellungen der klassischen Gruppen, Akademie-Verlag, Berlin, 1957. Zbl0077.03405
  10. [11] R. GODEMENT, A theory of spherical functions, I, Trans. Amer. Math. Soc., vol. 73 (1952), pp. 496-556. Zbl0049.20103MR14,620c
  11. [12] R. GODEMENT, Groupes linéaires algébriques sur un corps parfait, Séminaire Bourbaki, 1960-1961, n° 206. Zbl0119.27206
  12. [13-14] HARISH-CHANDRA, Spherical functions on a semisimple Lie group, I, II, Amer. J. Math., vol. 80 (1958), pp. 241-310, 553-613. Zbl0093.12801MR21 #92
  13. [15] T. HONDA, Isogenies, rational points and section points of group varieties, Japanese J. of Math., vol. 30 (1960), pp. 84-101. Zbl0109.39602MR27 #5762
  14. [16] S. LANG, Introduction to algebraic geometry, Interscience Publishers, New York, 1958. Zbl0095.15301MR20 #7021
  15. [17] F. I. MAUTNER, Spherical functions over p-adic fields, Amer. J. Math., vol. 80 (1958), pp. 441-457. Zbl0092.12501MR20 #82
  16. [18] T. ONO, Arithmetic of algebraic tori, Ann. of Math., vol. 74 (1961), pp. 101-139. Zbl0119.27801MR23 #A1640
  17. [19] I. SATAKE, On spherical functions over p-adic fields, Proc. Japan Acad., vol. 38 (1962), pp. 422-425. Zbl0116.02303MR27 #3640
  18. [20] I. SATAKE, On the theory of reductive algebraic groups over a perfect fields, to appear in J. Math. Soc. Japan, vol. 15 (1963). Zbl0123.25201MR27 #1438
  19. [21] G. SHIMURA, Arithmetic of alternating forms and quaternion hermitian forms, to appear in J. Math. Soc. Japan. Zbl0121.28102
  20. [22] T. TAMAGAWA, On Selberg's trace formula, J. of Fac. of Sci., Univ. of Tokyo, vol. 8 (1960), pp. 363-386. Zbl0118.11405MR23 #A958
  21. [23] T. TAMAGAWA, On the ζ-functions of a division algebra, Ann. of Math., vol. 77 (1963), pp. 387-405. Zbl0222.12018MR26 #2468
  22. [24] T. TSUKAMOTO, On the local theory of quaternionic anti-hermitian forms, J. Math. Soc. Japan, vol. 13 (1961), pp. 387-400. Zbl0201.37101MR25 #127
  23. [25] A. WEIL, Algebras with involutions and the classical groups, J. Indian Math. Soc., vol. 24 (1960), pp. 589-623. Zbl0109.02101MR25 #147
  24. [26] A. WEIL, Adèles and algebraic groups, Lectures at the Institute for Advanced Study, Princeton, 1961. 

Citations in EuDML Documents

top
  1. Ferdaous Kellil, Guy Rousseau, Opérateurs invariants sur certains immeubles affines de rang 2
  2. Vadim Schechtman, Dualité de Langlands quantique
  3. Báo Châu Ngô, Faisceaux pervers, homomorphisme de changement de base et lemme fondamental de Jacquet et Ye
  4. Francis M. Choucroun, Analyse harmonique des groupes d'automorphismes d'arbres de Bruhat-Tits
  5. G. Van Dijk, Harmonic analysis on reductive p -adic groups
  6. Paul Gérardin, Changement du corps de base pour les représentations de G L ( 2 )
  7. Giovanni Cimatti, Functional Solutions for a Plane Problem in Magnetohydrodynamics
  8. François Bruhat, Sur une classe de sous-groupes de Chevalley sur un corps p -adique
  9. Atsushi Murase, Takashi Sugano, Whittaker-Shintani functions on the symplectic group of Fourier-Jacobi type
  10. François Bruhat, Sous-groupes compacts maximaux des groupes semi-simples p -adiques

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.